Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften_alt     Display Documents



  history
ID: 463641.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
Existence of weak solutions for a diffuse interface model for viscous, incompressible fluids with general densities
Authors:Abels, H.
Date of Publication (YYYY-MM-DD):2009
Title of Journal:Communications in Mathematical Physics
Volume:289
Issue / Number:1
Start Page:45
End Page:73
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Müller
Identifiers:LOCALID:training39961
ISSN:0010-3616
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.